MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC PHILIPS ST80I STRESS TEST SYSTEM

PHILIPS NORTH AMERICA LLC PHILIPS ST80I STRESS TEST SYSTEM
Model Number 860343
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Customer reported the emergency stop button is not working.The device was in use on a patient.There was no report of patient or user harm.
 
Event or Problem Description
Customer reported the emergency stop(e-stop) button is not working.The device was in use on a patient.There was no patient harm or injury reported.

Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11872475
Report Number1218950-2021-10588
Device Sequence Number3179201
Product Code DQK
UDI-Device Identifier00884838030299
UDI-Public00884838030299
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/30/2021
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1